全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:... X. F. Huang , W. B. Liu , Z. G. Yang
来源:[J].Scientific Reports(IF 2.927), 2015, Vol.5 (1), pp.91-96
摘要:Abstract(#br)An interesting change of scale sequence occurred during oxidation of nanocrystalline surface layer by means of a surface mechanical attrition treatment. The three-layer oxide structure from the surface towards the matrix is Fe3O4, spinel FeCr...
作者:W. B. Liu , John W. Barrett
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 1995, Vol.16 (9-10), pp.1309-1321
摘要:In this paper we study the continuous piecewise linear finite element approximation of the following problem:Let Ω be an open set in Rd with d=l or 2. Given T>0, f and uO; find uεK, where K is a closed convex subset of the So bo lev space[image omitted] , such that[image omi...
作者:R. C. H. Cheng , W. B. Liu
来源:[J].Scandinavian Journal of Statistics(IF 1.169), 2001, Vol.28 (4), pp.603-616
摘要:The parameters of a finite mixture model cannot be consistently estimated when the data come from an embedded distribution with fewer components than that being fitted, because the distribution is represented by a subset in the parameter space, and not by a single point. Fen...
作者:John W. Barrett , W. B. Liu
来源:[J].mcom(IF 1.366), 1993, Vol.61 (204), pp.523-537
摘要:In this paper we consider the continuous piecewise linear finite element approximation of the following problem: Given $ p \in (1,\infty )$f , and g , find u such that
$\displaystyle - \nabla \cdot (\vert\nabla u{\vert^{p - 2}}\nabla u) = ...
作者:W. B. Liu , John W. Barrett
来源:[J].Advances in Computational Mathematics(IF 1.468), 1993, Vol.1 (2), pp.223-239
摘要:Abstract(#br)In this paper, we establish some error bounds for the continuous piecewise linear finite element approximation of the following problem: Let Ω be an open set in ℝ d , with d =1 or 2. Given T >0, p ∈ (1, ∞), f and u 0 ; find u ∈ K , where K is a closed conve...
作者:W. B. Liu , L. Ma
来源:[J].Pure and Applied Geophysics(IF 1.617), 2006, Vol.163 (11-12), pp.2513-2528
摘要:Abstract(#br)In this paper, 28 aftershock sequences are selected, which are distributed in different areas including north China, southwest of China, northwest of China, Taiwan area, Turkey and Greece. In order to investigate the characteristics of these sequences along with diff...
作者:W. B. Liu , Y. Li
来源:[J].Zeitschrift für angewandte Mathematik und Physik(IF 0.938), 2006, Vol.57 (1), pp.1-11
摘要:Abstract.(#br)In this paper,we give the existence conditions of periodic solutions for non-dissipative forced Duffing equations by asymptotic behaviors of potential under crossing resonant points, improving some known results to some extent.
作者:W. B. Liu , J. E. Rubio
来源:[J].Journal of Optimization Theory and Applications(IF 1.423), 1991, Vol.69 (2), pp.351-371
摘要:Abstract(#br)Some general existence results for optimal shape design problems for systems governed by elliptic variational inequalities are established by the mapping method and variational convergence theory. Then, an existence theorem is given for the optimal shape for an elect...
作者:W. B. Liu , J. E. Rubio
来源:[J].Journal of Optimization Theory and Applications(IF 1.423), 1991, Vol.69 (2), pp.373-396
摘要:Abstract(#br)Some general existence results for optimal shape design problems for systems governed by parabolic variational inequalities are established by the mapping method and variational convergence theory. Then, an existence theorem is given for the optimal shape for an elec...
作者:W. B. Liu , J. E. Rubio
来源:[J].Journal of Optimization Theory and Applications(IF 1.423), 1992, Vol.74 (2), pp.273-304
摘要:Abstract(#br)General optimality conditions are obtained for optimal shape design for systems governed by a class of elliptic variational inequalities. The conditions are established by making use of the necessary conditions for optimal control of systems governed by strongly mono...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×